# SDR 08FDEA01425

- Difficulty date: April 16, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC1652
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP NR 80 FASTENERS LOOSE ON LOWER SKIN.  REPAIR AREA IAW SRM 57-20-00 FIG.11 VOL.I.
